Translator Disclaimer
August 2003 Affine processes and applications in finance
D. Duffie, D. Filipović, W. Schachermayer
Ann. Appl. Probab. 13(3): 984-1053 (August 2003). DOI: 10.1214/aoap/1060202833

Abstract

We provide the definition and a complete characterization of regular affine processes. This type of process unifies the concepts of continuous-state branching processes with immigration and Ornstein--Uhlenbeck type processes. We show, and provide foundations for, a wide range of financial applications for regular affine processes.

Citation

Download Citation

D. Duffie. D. Filipović. W. Schachermayer. "Affine processes and applications in finance." Ann. Appl. Probab. 13 (3) 984 - 1053, August 2003. https://doi.org/10.1214/aoap/1060202833

Information

Published: August 2003
First available in Project Euclid: 6 August 2003

zbMATH: 1048.60059
MathSciNet: MR1994043
Digital Object Identifier: 10.1214/aoap/1060202833

Subjects:
Primary: 60J25
Secondary: 91B28

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
70 PAGES


SHARE
Vol.13 • No. 3 • August 2003
Back to Top